Our expert says:
Loprazolam is just one of the many sedative tranquillizers known as the Benzodiazepines, which all have very similar effects. I don't provide informtion about dangerous or lethal doses, for obvious reasons - nobody needs to know those things except for a doctor treating people. And besides, in real life, people sometimes die from an overdose that should not have harmed them, and sometimes survive one that should have been fatal.
If you are developing any serious curiosity in the lethal doses of anything, this suggests a depression, and you should see a shrink and discuss this
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.